Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 127027, 8 pages
http://dx.doi.org/10.1155/2015/127027
Research Article

Stability of Runge-Kutta Methods for Neutral Delay Differential Equations

School of Mathematics and Computational Science, Xiangtan University, Xiangtan, Hunan 411105, China

Received 24 July 2015; Accepted 1 November 2015

Academic Editor: Francisco R. Villatoro

Copyright © 2015 Liping Wen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Wen and X. Liu, “Numerical stability of one-leg methods for neutral delay differential equations,” BIT Numerical Mathematics, vol. 52, no. 1, pp. 251–269, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Bellen, S. Maset, M. Zennaro, and N. Guglielmi, “Recent trends in the numerical solution of retarded functional differential equations,” Acta Numerica, vol. 18, pp. 1–110, 2009. View at Publisher · View at Google Scholar
  3. A. Bellen and M. Zennaro, Numerical Methods for Delay Differential Equations, Oxford University Press, Oxford, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. S. Wang and S. F. Li, “Stability analysis of nonlinear delay differential equations of neutral type,” Mathematica Numerica Sinica, vol. 26, no. 3, pp. 303–314, 2004. View at Google Scholar · View at MathSciNet
  5. W.-S. Wang, Y. Zhang, and S.-F. Li, “Nonlinear stability of one-leg methods for delay differential equations of neutral type,” Applied Numerical Mathematics, vol. 58, no. 2, pp. 122–130, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W.-S. Wang, S.-F. Li, and K. Su, “Nonlinear stability of Runge-Kutta methods for neutral delay differential equations,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 175–185, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. S. Wang, Y. Zhang, and S. F. Li, “Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay-differential equations,” Applied Mathematical Modelling, vol. 33, no. 8, pp. 3319–3329, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C.-J. Zhang, “Nonlinear stability of natural Runge-Kutta methods for neutral delay differential equtions,” Journal of Computational Mathematics, vol. 20, no. 6, pp. 583–590, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Bellen, N. Guglielmi, and M. Zennaro, “On the contractivity and asymptotic stability of systems of delay differential equations of neutral type,” BIT Numerical Mathematics, vol. 39, no. 1, pp. 1–24, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G.-D. Hu and T. Mitsui, “Stability analysis of numerical methods for systems of neutral delay-differential equations,” BIT Numerical Mathematics, vol. 35, no. 4, pp. 504–515, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. X. Kuang, J. X. Xiang, and H. J. Tian, “The asymptotic stability of one-parameter methods for neutral differential equations,” BIT Numerical Mathematics, vol. 34, no. 3, pp. 400–408, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Qiu, B. Yang, and J. X. Kuang, “The NGP-stability of Runge-Kutta methods for systems of neutral delay differential equations,” Numerische Mathematik, vol. 81, no. 3, pp. 451–459, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Koto, “A stability property of A-stable collocation-based Runge-Kutta methods for neutral delay differential equations,” BIT Numerical Mathematics, vol. 36, no. 4, pp. 855–859, 1996. View at Publisher · View at Google Scholar
  14. R. Vermiglio and L. Torelli, “A stable numerical approach for implicit non-linear neutral delay differential equations,” BIT Numerical Mathematics, vol. 43, no. 1, pp. 195–215, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. M. Huang and Q. S. Chang, “Linear stability of general linear methods for systems of neutral delay differential equations,” Applied Mathematics Letters, vol. 14, no. 8, pp. 1017–1021, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. L. P. Wen, S. X. Wang, and Y. X. Yu, “Dissipativity of Runge-Kutta methods for neutral delay integro-differential equations,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 583–590, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. W. S. Wang, “Nonlinear stability of one-leg methods for neutral Volterra delay-integro-differential equations,” Mathematics and Computers in Simulation, vol. 97, pp. 147–161, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. T. T. Qin and C. J. Zhang, “Stable solutions of one-leg methods for a class of nonlinear functional-integro-differential equations,” Applied Mathematics and Computation, vol. 250, pp. 47–57, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Yu and L. Wen, “Stability analysis of one-leg methods for nonlinear neutral delay integrodifferential equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 325364, 9 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. P. Agarwal and S. R. Grace, “Asymptotic stability of certain neutral differential equations,” Mathematical and Computer Modelling, vol. 31, no. 8-9, pp. 9–15, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. H. Park, O. M. Kwon, and S. M. Lee, “State estimation for neural networks of neutral-type with interval time-varying delays,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 217–223, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. K. J. in't Hout, “A new interpolation procedure for adapting Runge-Kutta methods to delay differential equations,” BIT Numerical Mathematics, vol. 32, no. 4, pp. 634–649, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. K. Burrage and J. C. Butcher, “Nonlinear stability of a general class of differential equation methods,” BIT Numerical Mathematics, vol. 20, no. 2, pp. 185–203, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. C. Huang, “Delay-dependent stability of high order Runge-Kutta methods,” Numerische Mathematik, vol. 111, no. 3, pp. 377–387, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. C. M. Huang, H. Y. Fu, S. F. Li, and G. N. Chen, “Stability analysis of Runge-Kutta methods for non-linear delay differential equations,” BIT. Numerical Mathematics, vol. 39, no. 2, pp. 270–280, 1999. View at Publisher · View at Google Scholar · View at MathSciNet